# SDR DALA2024012601179

- Difficulty date: January 26, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 72,298 hours, 9,451 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3321 43H EMERG LITE AT SEAT INOP. CORRECTIVE ACTION: REPAIRED WIRE TO SEAT CONNECTOR. EMERG LIGHTS CK GOOD AT SEAT 43H, REF A330 AMM 33-51. (5558689)
